# SDR ASAA2022073039440

- Difficulty date: July 30, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N267AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 60581
- Aircraft time: 18,767 hours, 6,148 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 146A750235
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT L/H TRANSITION HAS MULTIPLE SPOTS OF CORROSION. GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS. FOUND TRANSITION PANEL TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2. REPAIRED TRANSITION PANEL IAW B737-900ER SRM 53-00-53-2R-5W 2.0 O .040 R .031 L 12.0 D .009.
